# SDR HALA2017060600139

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 24,548 hours, 3,758 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO A HYD B LOW PRESSURE INDICATION.  FOUND FIN 5202 GG PRESSURE LINE UNION O-RING DAMAGED AND LEAKING.  REPLACED THE O-RING IAW AMM 32-41-13. SERVICED AND BLED THE BLUE HYD SYSTEM.   OPS AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
